Unique normal forms for area preserving maps near a fixed point with neutral multipliers

V. Gelfreich, N. Gelfreikh

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Number of pages19
JournalRegular and Chaotic Dynamics
Volume15
Issue number2
DOIs
StatePublished - 2010

Cite this

@article{943ebd49afc54c33b993089d0eb41949,
title = "Unique normal forms for area preserving maps near a fixed point with neutral multipliers",
author = "V. Gelfreich and N. Gelfreikh",
year = "2010",
doi = "10.1134/S1560354710020164",
language = "English",
volume = "15",
journal = "Regular and Chaotic Dynamics",
issn = "1560-3547",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "2",

}

Unique normal forms for area preserving maps near a fixed point with neutral multipliers. / Gelfreich, V.; Gelfreikh, N.

In: Regular and Chaotic Dynamics, Vol. 15, No. 2, 2010.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Unique normal forms for area preserving maps near a fixed point with neutral multipliers

AU - Gelfreich, V.

AU - Gelfreikh, N.

PY - 2010

Y1 - 2010

U2 - 10.1134/S1560354710020164

DO - 10.1134/S1560354710020164

M3 - Article

VL - 15

JO - Regular and Chaotic Dynamics

JF - Regular and Chaotic Dynamics

SN - 1560-3547

IS - 2

ER -